# SDR 01FDEA01074

- Difficulty date: December 18, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: M1180
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ADC FAILED DURING CLIMBOUT.  REMOVED AND REPLACED NR 1 ADC PER MM 34-12-011-4.
